Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 175292, 13 pages
http://dx.doi.org/10.1155/2012/175292
Research Article

Calculation of the Reproducing Kernel on the Reproducing Kernel Space with Weighted Integral

1Department of Mathematics and Systems Science, College of Science, National University of Defense Technology, Changsha 410073, China
2State key Laboratory of High Performance Computing, National University of Defense Technology, Changsha 410073, China

Received 28 April 2012; Accepted 19 July 2012

Academic Editor: Livija Cveticanin

Copyright © 2012 Er Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Er Gao, Songhe Song, and Xinjian Zhang, “Calculation of the Reproducing Kernel on the Reproducing Kernel Space with Weighted Integral,” Journal of Applied Mathematics, vol. 2012, Article ID 175292, 13 pages, 2012. https://doi.org/10.1155/2012/175292.